`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

A hierarchy of cancer models and their mathematical challenges

Pages: 147 - 159, Volume 4, Issue 1, February 2004      doi:10.3934/dcdsb.2004.4.147

 
       Abstract        Full Text (135.6K)       Related Articles       

Avner Friedman - Ohio State University, Department of Mathematics, Columbus, OH 43210, United States (email)

Abstract: A variety of PDE models for tumor growth have been developed in the last three decades. These models are based on mass conservation laws and on reaction-diffusion processes within the tumor.

Keywords:  Cancer, proliferating cells, free boundary problems, bifurcation.
Mathematics Subject Classification:  35B15, 35B32, 35B35, 35M10, 92D99.

Received: December 2002;      Revised: May 2003;      Available Online: November 2003.